# SDR P5CA9701716

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED NR 5 SPOILER PANEL LT WING I/B AFT CORNER.  REPAIRED PER SRM 51-50-06, 51-24-11 AND MM 27-61-01.
